Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On acloyvir and doxycycline for bumps on vagina and butt, again have same bumps. What could this be ?

hello I went to the ER almost a month ago because I had bumps on my vagina and butt and they were very painful they swabbed them and said it was a form of herpes caused from a bacterial infection . they put me on acloyvir and doxycycline for it. I am now getting bumps again on my butt but they look like little pimples and smell like sweat. what could this be?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Most likely it is due to hair root infection called folliculitis.
It usually occurs after blockage of perspiration.
You have to take proper antibiotic like amoxy/clavulinic to subside infection and nsaid to subside inflammation.Take proper local care.
Clean it with anti septic liquid.
Usu antiseptic soap to bath.
Consult you treating doctor for further guidance and proper medical management.


Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor